# SDR UIEA2018101102247

- Difficulty date: October 8, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,173 hours, 14,427 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: 63B1046323
- Part serial: NSN
- Condition: Contaminated
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENG FUEL FILTER MESSAGE. REPLACED ENG FUEL FILTER PER AMM 73-11-02 FOUND CONTAMINATION INSP FUEL STRAINER CKS OK. RAN ENG PER AMM 71-00-00 CKS GOOD.
